| Model Number |
CYF-VHR |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the detached device tip could not be determined, however, the issue was likely the result of component failure due to repetitive use stress, handling and or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the cysto-nephro videoscope to the service center for a separate issue.During the device analysis, the service repair technician found the distal end to be detached, likely due to stress.There was no patient involvement, and no harm was reported as a result of the event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide an update to the following fields:
updated fields: d4.
Event or Problem Description
No additional information has been provided from the customer.